# SDR SWIA200514455

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 13,499 hours, 18,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT LATCH CLOSED.  LUBED PAX DOOR AS NECESSARY AT DOOR HANDLE, VERIFIED MOVEMENT OF DOOR.  OPERATIONAL CHECK GOOD.  DOOR LOCK ALIGNMENT MARKS ALIGN.
